# SDR AALA202103059061

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 58,045 hours, 7,127 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Damaged
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: G4 GALLEY CEILING LIGHT DAMAGED, GENERATED ELECTRICAL SMOKE SMELL; SMELL DISSIPATED ONCE GALLEY LIGHTS TURNED OFF. REPLACED GALLEY LIGHT BULB IAW AMM 33-27-00, OPS CHECK GOOD.
